Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Having breathing and digestive problems, bulging stomach. Low blood count. Not cured after medication. What is the cure?

My brother s son is around 17 yrs old, he is in india (Andhra Paadesh)... He has been suffering from some soft of breathing problem, digestive problems and his stumoch bulges litterbit some times.... we took to a gastroenterologiest..... he has done endogram and found nothing in his stomuch....and said everything is alright...his blood reports says the boy has blood count/rate is low (just 7) and he is not growing much...he said might be becase of pressure or the food he takes in the hostel.... and given some medication ... the boy used around 4 weeks.. even after still he has the same problem.... can anybody suggest/direct us how to proceed to fix these problem?
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hi Vishnu,

I think your brother's son may be suffering from multiple nutritional deficiencies. Do you mean to say his haemoglobin is 7? Then is definitely low. The condition is called Anaemia. The common cause is due to nutritional iron deficiency. I also doubt that he may be having multiple other nutritional deficiencies as well.

Please take him to an expert paediatrician or a nutritionist, get his basic blood counts done and may be start on iron and multivitamin supplements.

Also, get his growth hormone assayed to look for growth hormone deficiency.

Hope this helps.

Regards,
Answered: Sun, 17 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor